# SDR AALA201707269060

- Difficulty date: July 15, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- System (JASC): 5220 · Emergency Exits
- Part: Bushing
- Part number: D52279557200
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. THE R3 EMERGENCY EXIT DOOR ARMING MECHANISM IS MISSING BUSHING PART NUMBER D52279557200. INSTALLED NEW BUSHING PER AMM 52-22-22-400-001. SYSTEM CHECKS NORMAL.
